# SDR IPXA09M55972

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, BURNING SMELL IN COCKPIT ACCOMPANIED BY AN UNUSUAL FAN SOUND.  ON TAXI, IN LEVEL 2 AVIONICS EXHAUST FLOW OFF ILLUMINATED.  AVIONICS COMPARTMENT EXHAUST FAN INOP.  ITEM DEFERRED AS PER MEL 21-26 -2.  DMP 21-26-2 PERFORMED.  GROUND TIME NOT TO EXCEED 2.5 HOURS UNLESS AVIONICS LOAD IS REDUCED.  SEE MEL 21-26-2.
